# SDR SWAA2023090597029

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 20,707 hours, 10,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FOR THE FWD SERVICE DOOR LOOSELY HELD BY THE FWD GIRT BAR RETAINER CLIP WHEN STOWED<[01] ADJUSTED TENSION OF THE FWD GIRT BAR RETAINER CLIP ON THE FWD SERVICE DOOR AS PER AMM SIP. GIRT BAR NOW SECURELY RETAINED WHEN STOWED
